# SDR DL764040743

- Difficulty date: August 8, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 12,030 hours, 4,788 cycles
- Engine: Ge CF680C2*
- Engine time: 9,770 hours, 3,833 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706206
- Condition: Making Metal
- Location: Nr 1
- Part time: 9,770 hours, 3,833 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AT FLT LEVEL 330 CREW HEARD 2 LOUD POPS FROM THE LT ENGINE.  REDUCED PWR DIVERTED TO PHX.  REPLACED ENGINE.
